Scalar boundary invariants and the Bergman kernel

  • C. Robin Graham
Special Year Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1276)


Normal Form Linear Part Real Hypersurface Pseudoconvex Domain Bergman Kernel 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. Beals, C. Fefferman and R. Grossman, Strictly pseudoconvex domains in ℂn, Bull. A.M.S. 8 (1983), 125–322.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J. Bland, Local boundary behaviour of the canonical Einstein-Kähler metric on pseudoconvex domains, UCLA PhD. thesis, 1982.Google Scholar
  3. [3]
    L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegö, Astérisque 34–35 (1976), 123–164.zbMATHGoogle Scholar
  4. [4]
    D. Burns, personal communication.Google Scholar
  5. [5]
    D. Burns and S. Shnider, Real hypersurfaces in complex manifolds, Proc. Symp. Pure Math. 30 (1977), 141–168.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    S.-Y. Cheng and S.-T. Yau, On the existence of a complete Kähler metric on noncompact complex manifolds and the regularity of Fefferman’s equation, Comm. Pure Appl. Math. 33 (1980), 507–544.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    S.S. Chern and J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219–271.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    H. Christoffers, The Bergman kernel and Monge-Ampère approximations, Chicago PhD. thesis, 1980.Google Scholar
  9. [9]
    C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1–65.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    C. Fefferman, Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains, Ann. Math. 103 (1976), 395–416.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    C. Fefferman, Parabolic invariant theory in complex analysis, Adv. in Math. 31 (1979), 131–262.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    J. Lee, Higher asymptotics of the complex Monge-Ampère equation and geometry of CR-manifolds, MIT PhD. thesis, 1982.Google Scholar
  13. [13]
    J. Lee and R. Melrose, Boundary behaviour of the complex Monge-Ampère equation, Acta Math. 148 (1982), 159–192.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • C. Robin Graham
    • 1
  1. 1.Department of MathematicsUniversity of WashingtonSeattle

Personalised recommendations